MathSciNet Relay Station
MathSciNet bibliographic data
MR2454944 (2009f:34071) 34B20 (33C15 47E05 81Q10)
Fulton, Charles Titchmarsh-Weyl $m$-functions for second-order Sturm-Liouville problems with two singular endpoints. Math. Nachr. 281 (2008), no. 10, 1418–1475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement